Doctor insights on:
Ilium Problems In Dialysis Patients
My friend is an dialysis patient and vomited during dialysis! this is the second time. Will it cause any problems?
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
On dialysis patient having some problems all fistula are failed and both juglar are block and capd also non working further what I do I m a tech pl?
Transplant?: Are you a transplant candidate? If not and you need hemodialysis an interventional radiologist can likely evaluate you for and subsequently place a dialysis catheter directly into your inferior vena cava. Check with your nephrologist or surgeon for an appropriate referral. ...Read moreSee 1 more doctor answer
What can I give my dad for the circulation problem and two toes that have gangrene. Hes in a lot of pain. But hes a dialysis patient.
Serious question. Patient has uti. On fluid restriction due to heart problems. Needs dialysis but can't yet. Today eyes yellow. What can be done?
Check liver: This sounds like a very serious problem. The yellow eyes suggests jaundice and liver dysfunction. In the setting of kidney and heart problems, too, i worry about multiple-system organ failure, a bad problem. All these issues relate. The patient needs volume status addressed, antibiotics and likely evaluation of organ function, quickly and closely. So sorry and good luck. ...Read moreSee 2 more doctor answers
Clean & Squeeze: Dialysis is both about cleaning (dialysis) the blood of toxins and squeezing (ultra-filtering) excess fluid out. Both functions are done constantly in patients with normal function. Missing a session puts you 4-5 days between treatments and at risk for electrolyte and/or fluid retention problems. ...Read more
Increased pigment: Kidney failure often causes increased pigmentation similar to tanning. The mechanism may be related to molecules and toxins that build up and are incompletely removed by dialysis. The pigmentation usually causes no problems. There can also be small deposits of calcium in skin, itching, sores from scratching and other skin problems in dialysis patients that can cause more severe symptoms. ...Read moreSee 1 more doctor answer
Metabolism: Kidneys eliminate toxins from the body. Dialysis is never a complete substitute for a real kidney. Some toxins are not removed or only partially eliminated from the body. Accumulation of these chemicals often disturbs brain function. Dialysis may result in infection, of which the first manifestation may be impaired thinking (cognition). ...Read more
Possible: Tropical fruits have been shown to inhibit enzymes in the liver that help break down drugs. While this has not been critically tested in patients, test tube results are concerning. I would review with your doctor your medications and the available patient data on the interaction of tropical fruits with you meds. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Bowel problems in kidney dialysis patients
- Protein for dialysis patients
- Number of patients on dialysis
- Ask a doctor a question free online
- Symptoms of dialysis patients
- Nutrition for dialysis patients
- Protein supplements for dialysis patients
- Calcification in dialysis patients
- Talk to a nephrologist online for free